MAUDE Adverse Event Report: INVAMEX MANUFACTURING RELIANT 450 POWER LOW BASE LIFT 9153646735; NON-AC POWERED PATIENT LIFT

INVAMEX MANUFACTURING RELIANT 450 POWER LOW BASE LIFT 9153646735; NON-AC POWERED PATIENT LIFT
Model Number NA:RPL450-2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility reported that the bolt connecting the hanger bar to the boom detached for an rpl450-2 patient lift.There was no harm to the patient.This issue is consistent with a previously investigated issue where it was discovered that the bolt can backout if the hanger bar swings back & forth with weight.The root cause of the bolt backing out was determined to be related to conflicting instructions in the manual and the unspecified torque specification of the bolt.The connection joint was redesigned to reduce friction, the lift scale connection point was redesigned, a torque specification was documented, and the user instructions were updated to clarify maintenance and replacement instructions.This device was manufactured by invacare suzhou in september 2015, prior to the design changes.Suzhou is no longer an active manufacturing site and invamex will be used as the manufacturing location for filing purposes.The lift is past its end of life of 8 years.
 
Event or Problem Description
While lifting a patient from the bed, the hanger bar on the rpl450-2 patient lift detached from the boom.In the process the bracket became bent, and the hanger bar fell onto the chest of the patient.The patient fell onto the bed.No injuries were reported or medical attention needed.This lift is used by multiple patients.

Brand Name
RELIANT 450 POWER LOW BASE LIFT 9153646735
Common Device Name
NON-AC POWERED PATIENT LIFT
Manufacturer (Section D)
INVAMEX MANUFACTURING
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX MANUFACTURING
102 parque industrial manimex
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22440051
Report Number9616091-2025-00010
Device Sequence Number4745790
Product Code FSA
UDI-Device Identifier00841447102960
UDI-Public00841447102960
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA:RPL450-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown